# SDR 2008UALA06305

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 25,572 hours, 6,514 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE:  IN AIR MODE LEFT ENG WILL ONLY MATCH RIGHT ENG WITH FLAPS AT 25 AND-OR ENG TAI SW ON.
